# SDR COM11849

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 12038646002
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 8,937 hours
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM LOW LEVEL WARNING ILLUMINATED.  POST FLIGHT INSPECTION, FOUND HYD LEAK RT ENGINE NACELLE.  THE ENGINE FIRE DECK WAS FOUND CRACKED AND BROKEN, WHERE THE HYDRAULIC LINES ENTER THE ENGINE COMPARTMENT.  THIS DAMAGE CAUSED MOVEMENT AND CHAFING OF THE HYDRAULIC LINES.  THE FIRE DECK AND HYDRAULIC LINES WERE REPAIRED AND AIRCRAFT RETURNED TO SERVICE.
